| Catalog Number |
136532330 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
02/16/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that patient had a total hip implanted, in recovery/pacu the patient dislocated.The patient was brought back same day and revised.Femoral head and stem were removed to gain access to liner.Liner was changed , stem and head were also exchanged.There was no surgical delay.Doi: (b)(6) 2024; dor: (b)(6) 2024; affected side: left hip.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : an analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.